RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 3(171)  


Schubert cells and cohomology of the spaces $G/P$
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
3
On separately analytic functions of several variables and theorems on “the thin end of the wedge”
N. I. Akhiezer, L. I. Ronkin
27
The spectrum of a family of operators in the theory of elasticity
S. G. Mikhlin
43
The matrix Riccati differential equation and the semi-group of linear fractional transformations
M. H. Zakhar-Itkin
83
Geometry of characteristic classes
Sh.-Sh. Chern
121
Kleopas Iokimovich Grintsevichyus (obituary)
V. I. Bliznikas, N. M. Ostianu, P. I. Vashkas, Z. Yu. Lupeikis
161

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Compact complex homogeneous spaces with solvable fundamental group
D. N. Akhiezer
167
Partially hyperbolic dynamical systems
M. I. Brin, Ya. B. Pesin
169
Inclusion of Bernoulli shifts in certain special flows
L. A. Bunimovich
171
Classification of two-valued formal groups
V. M. Buchstaber
173
The germs of differentiable mappings whose topological type is determined by a finite jet
A. N. Varchenko
175
Dirichlet series in certain local rings
V. M. Galkin
177
The full linear group over an associative ring
I. Z. Golubchik
179
Verification of the Riemann hypothesis for certain local zeta-functions
V. A. Iskovskikh
181
Countable additivity of the derivatives of “sufficiently smooth” measures
M. P. Kats
183
Principal elements in the lattices of ideals of commutative rings
Kh. M. Nakkar
185
The functors $K_n(R\pi)$ as Frobenius modules over the functor $G_0^R(R\pi)$
A. I. Nemytov
187
A maximal “constructive” extension of a field of $CM$-type
A. I. Ovseevich
189
A certain class of linear differential equations that have nonanalytic solutions
O. A. Oleinik, E. V. Radkevich
191
Fuchsian difference modules
E. V. Pankratiev
193
Some uniqueness theorems in homology and cohomology theory
S. V. Petkova
195
The construction and properties of certain classes of strongly regular graphs
M. Z. Rozenfel'd
197

Mathematical Events in the USSR and abroad
Mikhail Grigor'evich Khaplanov (photo)
Mikhail Grigor'evich Khaplanov (on his seventieth birthday)
N. I. Akhiezer, I. I. Vorovich, N. V. Efimov, V. P. Zaharyuta, B. Ya. Levin
199
The activities of Bourbaki
J. A. Diedonné
205
International Topology Colloquium in Keszthely
O. V. Lokutsievskii, A. A. Mal'tsev, Yu. M. Smirnov
217
Second International Symposium on Topology and its Applications
P. S. Aleksandrov, A. A. Mal'tsev
227
Fourth All-Union Symposium on Group Theory
Yu. I. Merzlyakov
235

News
School “Analytical Number Theory”
A. G. Postnikov
240
Third All-Union Inter-College Conference on Theory of Differential Equations with Deviating Argument and Applications
Yu. I. Marchenko, V. P. Rubanyuk
242

Reviews and Bibliography
History of mathematics from antiquity to the beginning of the nineteenth century (review)
A. N. Bogolyubov, A. I. Markushevich
243
Proceedings of the Conference on Constructive Theory of Functions (Approximation Theory), August 24 – September 3, 1969 (review)
Yu. N. Subbotin, N. I. Chernykh
247
New books on mathematics
L. P. Kalinina
248
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019